On two classes of hereditarily finitely based semigroup identities.
Semigroup forum, Tome 25 (1982), pp. 9-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hereditarily finitely based variety of semigroups, subvarieties, finite systems of identities, HFB varieties, normal identities
@article{SF_1982__25_134561,
author = {G. Poll\'ak},
title = {On two classes of hereditarily finitely based semigroup identities.},
journal = {Semigroup forum},
pages = {9--34},
year = {1982},
volume = {25},
zbl = {0496.20042},
url = {http://geodesic.mathdoc.fr/item/SF_1982__25_134561/}
}
G. Pollák. On two classes of hereditarily finitely based semigroup identities.. Semigroup forum, Tome 25 (1982), pp. 9-34. http://geodesic.mathdoc.fr/item/SF_1982__25_134561/